# SDR 03FDEA00381

- Difficulty date: April 3, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310
- Aircraft serial: 283
- Aircraft time: 34,627 hours, 17,136 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Brush Holder
- Part number: A5724266100100
- Condition: Detached
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 517 RT WING ALL SPEED AILERON LWR BRUSH ASSY HAS BECOME DETACHED FROM   STRUCTURE.     REMOVED AND REPLACED BRUSH ASSY. IAW/SRM 51-40-21 PG.7  UNDER W/O NO. 13350  FEDEX 04/04/2003.
